RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 6(336), Pages 153–154 (Mi umn351)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Approximate computation of integrals for functions in $W_p^\alpha[0,1]^n$

E. D. Nursultanov, N. T. Tleukhanova


DOI: https://doi.org/10.4213/rm351

Full text: PDF file (252 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:6, 1165–1167

Bibliographic databases:

MSC: 65D30, 65D32, 41A55
Accepted: 03.10.2000

Citation: E. D. Nursultanov, N. T. Tleukhanova, “Approximate computation of integrals for functions in $W_p^\alpha[0,1]^n$”, Uspekhi Mat. Nauk, 55:6(336) (2000), 153–154; Russian Math. Surveys, 55:6 (2000), 1165–1167

Citation in format AMSBIB
\Bibitem{NurTle00}
\by E.~D.~Nursultanov, N.~T.~Tleukhanova
\paper Approximate computation of integrals for functions in $W_p^\alpha[0,1]^n$
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 6(336)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn351}
\crossref{https://doi.org/10.4213/rm351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1840376}
\zmath{https://zbmath.org/?q=an:1011.41017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55.1165N}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 6
\pages 1165--1167
\crossref{https://doi.org/10.1070/rm2000v055n06ABEH000351}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169375800018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034563164}


Linking options:
  • http://mi.mathnet.ru/eng/umn351
  • https://doi.org/10.4213/rm351
  • http://mi.mathnet.ru/eng/umn/v55/i6/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. T. Tleukhanova, “Interpolation Formula for Functions of Several Variables”, Math. Notes, 74:1 (2003), 151–153  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Tleukhanova N.T., “Interpolation formula for multiplicative transformations of functions of several variables”, Dokl. Math., 67:3 (2003), 340–342  mathnet  mathscinet  zmath  isi
    3. N. Temirgaliev, S. S. Kudaibergenov, A. A. Shomanova, “An application of tensor products of functionals in problems of numerical integration”, Izv. Math., 73:2 (2009), 393–434  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. E. S. Smailov, N. T. Tleukhanova, “Estimation of error of cubature formula in Besov space”, Eurasian Math. J., 1:1 (2010), 147–156  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:335
    Full text:139
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020